MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01C
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in e1 (event site name: (b)(6).Event site telephone: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.(b)(4).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, the patient's puncture was normal and the intra-aortic balloon catheter was properly installed.However the bleeding occurred within 12 hours of use, and the balloon ruptured, causing blood to flow back.The intra-aortic balloon catheter was immediately replaced, and no harm was caused to the patient.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field: d1, d4 version or model number, catalog number, udi number.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g4 (pma/510k) g6, h2, h11.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field: b4, d4 lot number, expiry date, d9, g3, g6, h2, h3, h4, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected field: d4 udi number.It was reported that during intra-aortic balloon (iab) therapy, the patient's puncture was normal and the intra-aortic balloon catheter was properly installed.However, the bleeding occurred within 12 hours of use, and the balloon ruptured, causing blood to flow back.The intra-aortic balloon catheter was immediately replaced.
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 40CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23654082
Report Number2248146-2025-0000777
Device Sequence Number18616138
Product Code DSP
UDI-Device Identifier10607567109343
UDI-Public(01)10607567109343(10)3000382866(17)270423(11)240325
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01C
Device Catalogue Number0684-00-0480-01C
Device Lot Number3000382866
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/20/2026
01/20/2026
01/20/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/20/2026
01/20/2026
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age75 YR
Patient SexMale